Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

May 28, 2006Clinch County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 28, 2006, 5:04 PM EDT for Clinch County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2006, 5:04 PM EDT (21:04 UTC)
Expired
May 28, 2006, 5:45 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Clinch County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 282103
SVRJAX
GAC065-282145-
/O.NEW.KJAX.SV.W.0113.060528T2104Z-060528T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SUN MAY 28 2006

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 545 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTHWESTERN CLINCH COUNTY...OR ABOUT 11 MILES NORTHEAST OF
  LAKELAND...AND MOVING SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3117 8284 3118 8295 3098 8297 3099 8280

$$

CAMP
2 follow-up statements
000 
WWUS52 KJAX 282124
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT SUN MAY 28 2006

GAC065-282145-
/O.CON.KJAX.SV.W.0113.000000T0000Z-060528T2145Z/
CLINCH GA-
524 PM EDT SUN MAY 28 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN CLINCH COUNTY...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DU PONT...OR ABOUT 8 MILES WEST OF HOMERVILLE...MOVING
SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3106 8282 3110 8295 3088 8297 3083 8282

$$

CAMP
000 
WWUS52 KJAX 282147
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT SUN MAY 28 2006

GAC065-282157-
/O.EXP.KJAX.SV.W.0113.000000T0000Z-060528T2145Z/
CLINCH GA-
547 PM EDT SUN MAY 28 2006

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINCH COUNTY EXPIRED
AT 545 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3106 8282 3110 8295 3088 8297 3083 8282

$$

CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:29 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 28, 2:29 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN MAY 28 2006

...COOLER ALONG THE COAST AND DRY EARLY THIS WEEK...

.SYNOPSIS...
A BACK-DOOR FRONT IS PUSHING INLAND ACROSS NORTH FL THIS
AFTERNOON...MERGING WITH AN EAST COAST SEABREEZE (ECSB) AND
PROVIDING FOCI FOR SCATTERED CONVECTION. TS HAVE BEGUN TO FIRE JUST
W OF LAKE GEORGE THIS AFTN WHERE OUTFLOW FROM MORNING CONVECTION
OFFSHORE OF THE FL COAST MERGED WITH THE LAKE BREEZE. ALSO NOTE A
LOBE OF DIFFERENTIAL POSITIVE VORT ADVECTION (DPVA) IN THE VC THE
ALTAMAHA RIVER AND THIS ENERGY IS LIKELY ENHANCING CURRENT
CONVECTION OVER OUR GA ZONES IN ADVANCE OF THE ECSB/FRONT. ALOFT
AN AMPLIFIED RIDGE EXTENDS FROM THE CENTRAL GULF COAST REGION WITH
STEERING FLOW OVER THE AREA VEERING WATER VAPOR IMAGERY SHOWS A
LARGE SWATH OF DRY AIR FILTERING DOWN ALONG THE SE ATLANTIC
SEABOARD TRAILING THE BACK-DOOR FRONT.

.SHORT TERM...TONIGHT THRU WED...
CONVECTION OCCURRING AHEAD OF THE FRONT/ECSB WILL LIKELY BECOME MORE
ENHANCED ACROSS OUR W FL ZONES LATE THIS AFTN/EVENING WHERE IT WILL
CONVERGE WITH THE WEST COAST SB. WILL CONTINUE LOW CHC OF POPS OVER
OUR GA ZONES AS THE LOBE OF DPVA RIDES OVER THE AREA ON THE E SIDE
OF THE UPPER RIDGE. SINCE THE CONVECTION IS RIDING UNDER THE UPPER
RIDGE...EXPECT THE MAIN CONVECTIVE CONCERNS WILL BE SLOW MOVING
STORMS CAPABLE OF HEAVY RAIN AND THE POSSIBILITY OF SMALL HAIL AND
GUSTY WINDS IN WET DOWNBURSTS DUE TO DRY AIR ENTRAINMENT IN THE MID
LVLS COMING IN FROM THE NE. HAVE FOCUSED BEST SHOT OF PRECIP EARLY
THIS EVENING W OF HIGHWAY 301. WHERE PRECIP FALLS AND SKIES CLEAR
ENOUGH EXPECT PATCH DENSE FOG AND LOW CIGS BY DAYBREAK.

MON AND TUE...COOLER AND BREEZY CONDITIONS EXPECTED ACROSS OUR
EASTERN ZONES UNDER MOSTLY CLEAR SKIES AS DRY AIR FILTERS IN FROM
THE NE AND UPPER RIDGE DOMINATES THE EASTERN SEABOARD. OFFSHORE AN
INVERTED TROUGH DEVELOPS WHICH WILL INCREASE THE PGRAD OVER THE AREA
AND MAKE FOR BREEZY CONDITIONS ESPECIALLY E OF HWY 301 MON & TUE
WITH WINDS 15-20 MPH. A LAKE WIND ADVISORY MAY BE NEEDED IF GUSTS
NEAR 30 MPH DEVELOP. ABOUT A 10 DEG MAX TEMP RANGE EXPECTED AS WELL
W-E...RANGING FROM LOWER 90S INLAND...TO LOWER 80S ALONG THE
COAST.

WED THE INVERTED TROUGH OFFSHORE WILL APPROACH THE FL EAST COAST AS
A SFC RIDGE SHIFTS OFFSHORE OF NEW ENGLAND AND THE UPPER LEVEL RIDGE
BEGINS TO BREAK DOWN. HAVE CARRIED A LOW CHC OF MORNING SHRA ALONG
THE EAST COAST WED MORNING DUE TO INCREASING MOISTURE FLUX
CONVERGENCE AS THE TROUGH APPROACHES...AND THEN A LOW CHC OF TSRA
INLAND (W OF HWY 301) IN THE AFTN WHERE THE SEABREEZES WHERE MERGE.

.LONG TERM...THU THRU SUN...
A PATTERN SHIFT BEGINS AS UPPER LEVEL RIDGING OVER THE SE REGION
WEAKENS AND NLY STEERING FLOW OVER THE AREA BACKS TO THE WEST IN
ADVANCE OF THE NEXT FRONTAL SYSTEM WHICH IS EXPECTED TO APPROACH OUR
AREA LATE FRI.

FOR THU HAVE CARRIED LOW POPS MAINLY FOR AFTN SEABREEZE CONVECTION W
OF HWY 301 AS THIS WILL BE THE LAST DAY OF DOMINANT ESE FLOW. FRI
INCREASING SW FLOW IN ADVANCE OF THE APPROACHING FRONT WILL INFLUX
MORE GULF MOISTURE OVER THE AREA...AND HAVE INCREASED POPS TO 30% TO
ACCOUNT FOR FRONTAL DYNAMICS INTERACTING WITH THE SEABREEZES. SAT
AND SUN CONTINUED WITH A 30% MAINLY FOR THE INTERIOR DUE TO THE
FRONT STALLING IN THE AREA AND SEABREEZE INTERACTIONS. UPPER LEVEL
RIDGING BEGINS TO REBUILD OVER THE AREA LATE SUN AS A SFC RIDGE
BUILDS OVER THE MID-ATLANTIC AND BRIDGES THE LINGERING FRONT. THIS
PATTERN MAY FORCE THE FRONT THROUGH THE AREA AS A BACK-DOOR COLD
FRONT EARLY NEXT WEEK.

HAVE GENERALLY FOLLOWED ENSEMBLE MEX TEMPS WHICH ARE NEAR CLIMO
VALUES. HIGHS WILL RANGE FROM NEAR 90 INLAND...TO MID 80S ALONG THE
COAST.

&&

.MARINE...WINDS HAVE SHIFTED TO NE OVER NRN WATERS AND ARE ONSHORE
NEAR THE COAST. EXPECT ONSHORE WINDS FOR MOST OF WEEK THEN
VEERING SOUTH THU NIGHT AND SW TO WEST FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  92  66  91 /  20   5   5   0
SSI  71  84  70  82 /  10   0   5   5
JAX  69  87  67  85 /  20   0   0   5
SGJ  72  84  70  82 /  10   0   0  10
GNV  68  90  65  89 /  30   0   0  10
OCF  68  91  66  89 /  30   5   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...NONE.
&&

PUBLIC...ENYEDI
MARINE/FIRE WX...TRABERT
Hazardous weather outlook, May 28, 3:57 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT SUN MAY 28 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
357 PM EDT SUN MAY 28 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF A SLOW MOVING BACKDOOR
COLD FRONT COMBINED WITH THE SEABREEZES WILL CONTINUE TO
PRODUCE SCATTERED SEVERE THUNDERSTORMS ACROSS THE AREA THIS
AFTERNOON. SEVERE THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS UP TO 60 MPH...EXCESSIVE LIGHTNING AND
LARGE HAIL UP HALF DOLLAR SIZE. ACTIVITY WILL MOVE SLOWLY SOUTH TO
SOUTHWEST AT LESS THAN 10 MPH. PERIODS OF HEAVY RAINFALL WILL CAUSE
MINOR TEMPORARY FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

RAIN CHANCES ARE EXPECTED TO DECREASE MONDAY AND TUESDAY. RAIN
CHANCES WILL INCREASE LATE IN THE WEEK AND NEXT WEEKEND AS THE NEXT
COLD FRONT MOVES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

In the hours before

Local storm report, May 28, 4:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAY 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     5 S BLACKSHEAR          31.23N 82.24W
05/28/2006                   PIERCE             GA   TRAINED SPOTTER

            NUMEROUS TREES DOWN ON OLD HOBOKEN ROAD 5 MILES SOUTH OF
            BLACKSHEAR.

&&

PKEEGAN
Special weather statement, May 28, 4:44 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT SUN MAY 28 2006

GAZ149-282115-
ATKINSON-
444 PM EDT SUN MAY 28 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515
PM EDT...

AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ATKINSON COUNTY...MOVING SOUTH AT
15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Local storm report, May 28, 4:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT SUN MAY 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             5 NW OCALA              29.24N 82.19W
05/28/2006  E0.50 INCH       MARION             FL   NWS EMPLOYEE

            MARBLE SIZE HAIL REPORTED 5 MILES NORTHWEST OF AIRPORT.

&&

PKEEGAN
Local storm report, May 28, 4:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN MAY 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HEAVY RAIN       JACKSONVILLE HEIGHTS    30.25N 81.79W
05/28/2006  M3.35 INCH       DUVAL              FL   TRAINED SPOTTER

            SPOTTER MEASURED STORM TOTAL OF 3.35 INCHES. ONE HOUR
            TOTAL OF 2.52 INCHES RECORDED IN PAST HOUR. WATER HAS
            OVERFLOWED STORM DRAINS AND IS BACKING INTO GARAGES.
            RESIDENCE OF REPORT IS LOCATED ON 105TH STREET WEST OF
            BLANDING IN THE JACKSONVILLE WESTSIDE. SPOTTER ALSO
            REPORTED PEA SIZE HAIL.

&&

ENYEDI
Local storm report, May 28, 4:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SUN MAY 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             TRENTON                 29.61N 82.82W
05/28/2006  E1.75 INCH       GILCHRIST          FL   LAW ENFORCEMENT

            PENNY TO GOLF BALL HAIL IN TRENTON.

&&

CAMP
Special weather statement, May 28, 5:02 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT SUN MAY 28 2006

FLZ038-282145-
FLAGLER-
502 PM EDT SUN MAY 28 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN FLAGLER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER FLAGLER COUNTY...OR 7 MILES SOUTHWEST OF
BUNNELL...MOVING SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND HIGHWAY 305 AND STATE ROAD 11 THROUGH 545
PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:02 PM EDTSevere Thunderstorm WarningJAXPierce43 min
May 28, 5:45 PM EDTSevere Thunderstorm WarningJAXAppling27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.